08-24-2005, 04:52 AM #1
Can Test E/Decca cause digestive problems?
I am currently at week seven of a Test E 500mg/Decca 400mg p/w cycle. At week four i had symptons of food poisoning or gastrioenteritis (sorry about spelling) and was out for two weeks. I am now currently training but have continued with Dioreha and everything i eat seems to go straight through me. Does either of the chemicals i am using cause or worsen this as i cant shake it and am finding it impossible to maintain my calorific intake as i cant keep food in. If so i may need to stop the cycle early.
Thanks if you can Help..
08-24-2005, 05:07 AM #2Banned
- Join Date
- Aug 2005
All The Roids Can Make Stomach Discomfort And That Is Because Of The Cholesterol And Ketones.its Up To Your Liver To Destroy That Fat. Maybe If You Use Liver Protectors It Will Be Better. If You Switch To Orals It Will Become Much Worse.
08-24-2005, 06:07 AM #3~ Vet~ I like Thai Girls
Originally Posted by Colunda
- Join Date
- Apr 2005
08-24-2005, 06:18 AM #4
If i do have a bug and need Antibiotics will i be able to continue my cycle or have to get the gear out of my system before i take them?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)